# SDR ASAA2023070643907

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,945 hours, 1,434 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Unknown
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PDC WALK AROUND FOUND #1 IDG PDI (PRESS. DIF. IND.) POPPED. GROUNDED - YES. PERFORMED IFIM TASK 24-11-00-810-805. FOUND DPI EXTENDED. PERFORMED IDG SCAVENGE AND CHARGE FILTER INSPECTION. NO DEFECTS NOTED AT THIS TIME. REPLACED IDG SCAVENGE AND CHARGE FILTERS PER AMM 24-11-41 AND SERVICED IDG OIL PER AMM 12-13-21. RECONNECTED IDG AND PERFORMED GCU BITE CHECK, OPS CHECK GOOD. DRY MOTOR #1 ENGINE FOR IDG LEAK CHECK PER AMM 71-00-00-790-802-G00, NO LEAKS FOUND. RELAMPED #1 DRIVE LIGHT AND GEN BUS LIGHT. PERFORMED ENGINE RUN ON # 1 ENG, #1 IDG OPS CHECK GOOD.
